Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vomiting, fever, weakness. Underlying cause? - Online Doctor Chats

Date : 29-Sep-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:hi dr
Doctor:How can I help you?
User:from past 5-6 days i am having a vomiting tendency
User:vomited for two times
User:indigested matirials coming out
User:yesterday light fever was there
User:and feeling very weak
User:feeling like head is spinning
User:if i stand out after sitting for sometime
User:i have gastric problem
User:and usually i take gintac
User:but it seems it is not working now a days
User:having this indigestion problem everyday
User:can you suggest some medicin or solution
User:as i am not getting time for visiting a dr
Doctor:May I know if you had the withdrawal bleed after stopping your pills?
User:yes i had
Doctor:Have you started the pills again?
User:and started the new pack after 7 days of satopping the pills
Doctor:Do you have abdominal pain along with vomiting?
User:not that much
User:only at the time of vomiting i felt
Doctor:Are you able to pass stools normally?
Doctor:Do you still have the nausea sensation now?
User:vomiting feeling is there
User:and feeling weak
Doctor:I use antinausea pills in my patients with similar complaints. Domperidone is an useful medication in this case.
User:and indigestion is there
User:any antacid that i can use?
Doctor:If you are using medicines for gastritis, I would suggest you take them along with domstal for a few days.
User:when and what dose should take?
Doctor:you can also use antacid like Syp Mucaine gel 1 tsp three times before food.
User:not using anything
Doctor:Observe the symptoms for day or two.
Doctor:If nausea and vomiting persists and you are unable to eat, then it is advisable to visit your doctor.
User:visited to a dr for 2-3 times everytime she pescribed mucine and pan40 aor pantocid
User:but the tendency goes whwn taking the med
Doctor:he/she can inject you with same medicines for better results.
User:after that i comes back
Doctor:You can discuss with your doctor and use Pantoprazole + domperidone combination pills like Pan D instead of pantocid/pan40
User:any antacid that i can use?
Doctor:they can take care of vomiting.
User:i was taking doxy forthat vaginal itching
Doctor:You may use the pills for couple of days; but if symptoms continue to persist despite medication
Doctor:you need to see a doctor for evaluation.
User:but i stopped it because i felt the vomiting tendency after taking the med for 3-4 days
Doctor:The symptoms may be related to hormone changes secondary to abrupt breakage.
Doctor:I mean, the symptoms that you have could be related to
Doctor:1. Minor infection
Doctor:2. drug induced gastritis
Doctor:3. Hormonal fluctuation due to abrupt withdrawal of birth control pills.
User:can i ask u one question?
Doctor:Your doctor advised medication can be tried for few days; if symptoms doesn't improve or if you develop fresh symptoms
Doctor:it is better to visit the doctor and discuss about other possibilities.
Doctor:Please proceed with your questions?
User:is there any posiblities to recover from gastric?
User:or it will go worst with time?
Doctor:Gastritis usually recovers in a few days. Rarely it can lead to ulceration which can cause long standing compaints.
Doctor:Have you followed?
Doctor:Do you have any other query?
User:but i have this problem for long time 2-3 years
User:before that i was not having that problem
User:but i have take pain killer for a long time for dental pain
User:'after that the problem raised
Doctor:Gastritis per se is a chronic problem probably related to pain killer, life style changes and diet issues.
User:till now taken several med but it comes back after stopping the med
Doctor:They are treated differently.
Doctor:And gastritis over a period can change/medicines can become unresponsive.
User:i will visit adr soon but anything can be done from my side?
Doctor:Without physical examination, I cannot differential/inform you the exact cause.
Doctor:As i said earlier, you can take the medicine - both syrup mucaine gel and pantoprazole + domperidone combination.
Doctor:eat less spicy and less oily food.
User:thank you
Doctor:if symptoms doesn't improve, visit your doctor.
Doctor:Do you have any other question?
User:if i want to consult you where i can visit you?
Doctor:you can update me after trying the medicines for couple of days or if you develop fresh symptoms on XXXXXXX
User:thats fine
Doctor:Is there any other question?
User:but is it possible to visit you in person?
Doctor:I limit myself to ehealth discussion with patients.
User:thank u dr
Doctor:Do you have any other query?
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor